How do lifestyle factors and exposure to environmental substances affect our cancer risk?
Page 1 of 13
by Dean_in_Georgia - September 28, 2008
by Dean_in_Georgia - May 13, 2008
Some chemo treatments side effects are high fever, such as INTERFERON, causes flu like symptoms. If not a side effect all patients with a 101.5 fever should contact doctor immediatley. You must find out all side effects, you can never take for granite it is something else. With this you don't have other chances if you are wrong.
INFECTIONS CAN BE DEADLY, Belive me I can testify. A lot patients fighting cancer lose their life by infections, not cancer. Chemo brings down the white blood counts(white fights off infections) after treatment the white counts can be extremely low and this is when the infection can jump in. In my situation it went to the heart causing endocarditis.
by Dean_in_Georgia - April 10, 2008
Peppermint Patties help.
There is a special tooth paste sold at speciality drug stores that also help.
by Dean_in_Georgia - March 19, 2008
You can be given PLATELETS VIA TRANSFUSION.
by Dean_in_Georgia - March 11, 2008
by Dean_in_Georgia - December 23, 2007
by Dean_in_Georgia -
If it reoccurs, go to a major medical facility that is cancer only, don't waste time with the locals. Interluken 11
We care about your feedback. Let us know how we can improve your CancerCompass experience.